# SDR AALA202502245284

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,060 hours, 28,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN HAS VISUAL CRACK INDICATION ALONG THE RIB LINE AT STAB STA 120.30 LOCATED 9 INCHES FROM THE AFT SPAR. INSTALLED DOUBLER AND FILLER. PER BOEING 737-NG SRM 55-10-01-2R-11.
